# SDR SWAA2024102335333

- Difficulty date: September 8, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CENTER EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA 2024-572414<[01] REPLACED CENTER EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY ARE IAW B737-700 AMM 33-51-01-960-802 TEST IS OK;[02] CERTIFIED WORK PERFORMED.
